# SDR SWAA2016071853927

- Difficulty date: July 1, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 42,822 hours, 24,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL GROUND ELECTRICAL POWER AFT SIDE AT LOWER FUSELAGE CUTOUT CRACKED.  REPAIRED CUTOUT IAW SRM.
